Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JoeBlue22

Need some advice

Recommended Posts

Hi, this is my first post on this site and i wasn't exactly sure where to put it so if its in the wrong place, sry.

Anyway ive been on accutane (60 mg a day) for about 3 and a half months. when i started it i had pretty bad acne. since then my acne is pretty much completely gone and all thats left are a bunch of red marks. but thats that not what im concerned about at the moment.

Recently ive been getting a few small actives nothing too bad but today when i woke up i had a reasonably big active on my left cheek. It kind of surprised me b/c accutane has worked so well since ive been on it and i havn't really had any zits for months.

So i was just wondering if this was a normal thing or if its something to worry about. any feed back would be greatly appreciated.

Oh yea, a couple weeks ago my blood work came back with high liver enzymes or something so my derm had me go down to 30 mg a day for about a week. my liver functions went back to normal so im back up to 60 a day. im thinking it might have something to do with the week of 30.

btw i attached a pic so people can get an idea of what im talking about.

Again any feedback would be great.

Thanks

post-113932-1254861007_thumb.jpg

post-113932-1254861007_thumb.jpg

Share this post


Link to post
Share on other sites

I got taken off accutane for 2 weeks because of liver test results and I also broke out but when I was put back on everything went back to normal. This was 5 months into my course. I wouldn't worry to much about 1 bigger one showing up as it probably is the coming back on that caused this.

Share this post


Link to post
Share on other sites

this is completely normal, since you have not completed the full course and your skin is still in the proccess of being helped it is likely that a breakout would occur if your dose has been lowered, however this shouldnt last long and you will be back to clear skin in no time!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×